# SDR DALA2018062504200

- Difficulty date: June 23, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 46,076 hours, 24,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 2-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FLOOR SUPPORT Y189 BETWEEN  FRAMES 2 TO 24.  REPLACED THE FLOOR SUPPORT.
